Sudafed PE Sinus + Anti-Inflammatory Pain Relief Tablets 24 Pack
Sudafed PE Sinus + Anti-Inflammatory pain relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses.
Sudafed PE Sinus+Anti-Inflammatory Pain Relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy. Uses for the temporary relief of:
-Sinus pain and headaches.
-Cold and flu symptoms.
-Blocked or runny noses.
Active Ingredients (per tablet): Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg.
Contains: Hydroxybenzoates
For Adults and Children 12 years and over: 2 tablets with food every 4-6 hours as necessary. Do not exceed 6 tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice.
Usage Advice
Use for the temporary relief of:
-Sinus pain and headaches.
-Cold and flu symptoms.
-Blocked or runny noses.
Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Is product a Prescription Drug? | No |
---|
Thank you for taking the time to review Sudafed PE Sinus + Anti-Inflammatory Pain Relief Tablets 24 Pack
The information below is required for social login
Sign In
Create New Account